No Cover Image

Journal article 1110 views

Q-matrices as pseudo-differential operators with negative definite symbols

Kristian Evans, Niels Jacob

Mathematische Nachrichten, Volume: 286, Issue: 5-6, Pages: 631 - 640

Swansea University Author: Kristian Evans

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/mana.201100217

Published in: Mathematische Nachrichten
Published: 2012
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 5-6
Start Page: 631
End Page: 640